MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE¿ X DISPLAY WORKSTATION; Computer, diagnostic, programmable

ABBOTT MEDICAL ENSITE¿ X DISPLAY WORKSTATION; Computer, diagnostic, programmable
Model Number ENSITE-DWS-2.0.1
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation procedure, communication issues resulted in a procedural delay.Difficulty was noted getting communication between the amplifier and the ensite x dws.When the ensite x dws was rebooted, it took a longer time than normal.Once booted, an attempt was made to login and the ensite x dws gave a "login successful" message, but did not proceed to the home screen and instead stayed on the login screen before the login prompt came back.The system was rebooted a total of five or six times before the issue was resolved.The procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One ensite x display workstation (dws) z4 was received for evaluation.The reported event was able to be duplicated by boot timing.Based on the investigation and information provided to abbott, the reported event was able to be confirmed, and the root cause was attributed to the soft data that resides within the solid-state hard disk drive.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
ENSITE¿ X DISPLAY WORKSTATION
Common Device Name
Computer, diagnostic, programmable
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22141543
Report Number2184149-2025-00107
Device Sequence Number12543261
Product Code DQK
UDI-Device Identifier05415067046710
UDI-Public(01)05415067046710(10)9174663
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-DWS-2.0.1
Device Catalogue NumberENSITE-DWS-2.0.1
Device Lot Number9174663
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Initial Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown